# SDR DALA2022072505111

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 90,875 hours, 23,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 EMERGENCY LTS INOP FROM SEAT ROW 27 TO 35. CORRECTIVE ACTION: T/S PER B757 FIM 33-51-00-815-802, FOUND BAD BATTERY PACK, R/R BATTERY PACK M10699 PER B757 AMM 33-51. OPS CHECK GOOD. (9190031)
